Alert archive / South Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Wilmington, NC

March 2, 2012Williamsburg County, South Carolina

NWS Wilmington, NC issued this special weather statement at Mar 2, 2012, 6:41 AM EST for Williamsburg County, South Carolina. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 2, 2012, 6:41 AM EST (11:41 UTC)
Expired
Mar 2, 2012, 7:30 AM EST
In force
49 min
Issued by
NWS Wilmington, NC

County Williamsburg County, SC

The radar

The Columbia radar (KCAE), 117 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 11.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WWUS82 KILM 021141
SPSILM

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
641 AM EST FRI MAR 2 2012

SCZ039-021230-
WILLIAMSBURG-
641 AM EST FRI MAR 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WILLIAMSBURG COUNTY THROUGH
730 AM EST...

AT 640 AM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 
MILES NORTHWEST OF GREELEYVILLE...OR OVER MANNING...MOVING EAST AT 
45 MPH.

HAZARDS INCLUDE...
PENNY SIZED HAIL...AND FREQUENT LIGHTNING.

SOME LOCATIONS IMPACTED INCLUDE 
KINGSTREE...CADES...HENRY...INDIANTOWN...MORRISVILLE...NESMITH...SALT
ERS...GREELEYVILLE AND STUCKEY.

&&

LAT...LON 3368 8001 3370 8000 3372 7998 3377 8000
      3380 7996 3377 7946 3348 7956 3355 8007
TIME...MOT...LOC 1140Z 274DEG 40KT 3369 8009

$$

TRA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Mar 2, 6:31 AM EST, 10 minutes earlier.

Area forecast discussion, Mar 2, 6:31 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
631 AM EST FRI MAR 2 2012

.SYNOPSIS...
A STATIONARY FRONT OVER SOUTHEASTERN NORTH CAROLINA WILL LIFT NORTH
AS A WARM FRONT THIS MORNING. A STRONG COLD FRONT WILL BRING
THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. COOLER AND DRIER HIGH
PRESSURE WILL BUILD INTO THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 630 AM FRIDAY...INCOMING CONVECTIVE LINE IS QUITE A BIT
STRONGER THAN INITIALLY THOUGHT SEVERAL HOURS AGO. NEARLY DRY
ADIABATIC LAPSE RATE SHOWN ON THE LATEST RUC SOUNDINGS BETWEEN
700-500 MB IS FUELING INTENSE UPDRAFTS IN THE SC SQUALL LINE. SOME
OF THE CELLS SOUTH OF CHARLOTTE HAVE EXHIBITED DEVIANT MOTION...
CELL SPLITS...ANTICYCLONIC ROTATION...AND INTENSE HAIL CORES WITH
THREE-BODY SCATTER SPIKES. WOW! OLD VIL OF THE DAY CALCULATIONS FOR
3/4 INCH HAIL (BASED ON 400/500 MB TEMPS) IS 36 KG/M^2. OUR LOCAL
STUDY FOR SEVERE HAIL SHOWS 50 DBZ AT 29000 FT OR HIGHER WILL
PROBABLY PRODUCE ONE-INCH HAIL.

I'VE INCREASED POPS INTO THE 60-80 PERCENT RANGE ACROSS THE SC PEE
DEE REGION INTO LUMBERTON...AND ALSO INCREASED POPS IN THE CHANCE
RANGE ALL THE WAY DOWN TO THE COAST. NO OTHER SIGNIFICANT CHANGES.
PREVIOUS DISCUSSION FOLLOWS...

A NEARLY STATIONARY FRONT EXTENDING EAST-WEST FROM AROUND NEW BERN
TO NEAR KINSTON...TO FAYETTEVILLE...SOUTHERN PINES...WADESBORO AND
MONROE...WILL MOVE LITTLE THROUGH DAYBREAK. THE BOUNDARY WILL JUMP
NORTH LATER THIS MORNING WITH SOUTHERLY WINDS BRINGING SUBTROPICAL
MOISTURE ACROSS ALL OF NORTH AND SOUTH CAROLINA. A WEAK UPPER
DISTURBANCE WILL CROSS THE AREA LATE THIS MORNING JUST BEHIND THE
RETREATING FRONT BRINGING THE POTENTIAL FOR SCATTERED SHOWERS OR
THUNDERSTORMS TO MAINLY THE INLAND PORTIONS OF THE CAROLINAS. THE
DISTURBANCE WILL HELP COOL THE 700 MB TEMP JUST ENOUGH TO ERODE A
CONVECTIVE CAP ALLOWING SOME ELEVATED CONVECTION TO OCCUR. THE LAST
FEW RUNS OF THE HRRR HIGH-RESOLUTION MESOSCALE MODEL SHOW A
CONVECTIVE CHARACTER TO FORECAST PRECIPITATION ECHOES ACROSS THE
CENTRAL CAROLINAS IN THE 14-17Z TIME FRAME. PRECIPITATION CHANCES
WILL DROP TO LESS THAN 10 PERCENT BY MID-AFTERNOON AS THE
DISTURBANCES SWINGS BY TO THE NORTHEAST.

TONIGHT WARM AND MOIST SOUTH-SOUTHWESTERLY FLOW WILL CONTINUE OUT
AHEAD OF A STRONG COLD FRONT ADVANCING STEADILY EASTWARD. SHOWERS
AND THUNDERSTORMS ALONG THE FRONT WILL REACH THE PEE DEE REGION
LATE...PROBABLY AROUND 4 AM...AND MAY REACH THE COAST AROUND SUNRISE
SATURDAY MORNING. ALTHOUGH THIS IS THE SAME SYSTEM ANTICIPATED TO
BRING A LARGE SEVERE WEATHER OUTBREAK TO PORTIONS OF THE MID-SOUTH
AND TENNESSEE/OHIO VALLEYS TODAY...THE SYNOPTIC SITUATION IS NOT
QUITE AS FAVORABLE THIS FAR EAST SINCE THE PARENT UPPER DISTURBANCE
WILL BE SHEARING OUT TO THE NORTHEAST. THE LATE-NIGHT TIMING COUPLED
WITH COLD NEARSHORE OCEAN WATER TEMPERATURES ARE ALSO UNFAVORABLE
FACTORS FROM THE STANDPOINT OF MAINTAINING STRONG SURFACE-BASED
CONVECTION.

HIGHS TODAY SHOULD RANGE FROM THE MID 70S ACROSS MOST OF
SOUTHEASTERN NORTH CAROLINA...TO NEAR 80 ACROSS THE PEE DEE REGION
OF SOUTH CAROLINA. MUCH LIKE YESTERDAY WINDS BLOWING ONSHORE FROM
THE COLD NEARSHORE OCEAN WILL KEEP TEMPERATURES A GOOD 10-15 DEGREES
COLDER THAN INLAND AREAS. TONIGHT LOWS SHOULD ONLY FALL INTO THE
LOWER 60S WITH A STEADY SOUTH-SOUTHWEST WIND CONTINUING.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 AM FRIDAY...LATEST FORECAST SOUNDINGS SUGGEST THIS
WEEKENDS RAIN EVENT COULD BRING SIGNIFICANT RAINFALL TO THE
REGION. YESTERDAY SOUNDINGS WERE SHOWING A BRIEF PERIOD THE
ATMOSPHERE WAS NEARLY SATURATED. HOWEVER THE LATEST GUIDANCE IS
MUCH WETTER. IT NOW LOOKS LIKE THE FRONT WILL DROP INTO THE AREA
SAT MORNING THEN STALL AS THE FRONT ENDS UP LAYING PARALLEL TO THE
FLOW ALOFT. EARLIER SOLUTIONS HAD THE FRONT STALLING OFF THE
COAST...A SOLUTION WHICH STILL COULD COME TO PASS. SPC HAS PUT
MOST OF THE FORECAST AREA INTO THE DAY 2 SLIGHT RISK...BUT THREAT
APPEARS LIMITED. FIRST THERE WILL BE CONSIDERABLE CLOUD COVER
ACROSS THE AREA SAT...LIMITING DIURNAL HEATING. MID LEVEL LAPSE
RATES ARE MARGINAL AT BEST MOSTLY UNDER 6C/KM. LOW LEVEL JETTING
IN FORECAST SOUNDINGS IS WEAKER THAN IN PREVIOUS RUNS. STRONG
SOUTHWEST FLOW WILL PUSH TEMPERATURES INTO THE LOW 70S DESPITE
CLOUDS AND PRECIP.

SURFACE WAVE DEVELOPS ALONG THE FRONT LATE SAT INTO SAT NIGHT SOUTH
OF THE AREA THEN TRACKS NORTHEAST ALONG THE FRONT BRINGING ANOTHER
ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS TO THE REGION SAT NIGHT
INTO SUN. 5H TROUGH MOVES INTO THE AREA EARLY SUN...PUSHING THE
FRONT...ALONG WITH ANY ASSOCIATED PRECIP...OFF THE COAST. ARRIVAL
TIME OF COLD AIR SAT NIGHT WILL BE KEY TO DETERMINING HOW LOW TEMPS
DROP. SOME LIGHT PRECIP MAY LINGER INTO SUN MORNING BUT OVERALL SUN
SHOULD BE DRY WITH SKIES CLEARING DURING THE DAY. COLD ADVECTION
WILL KEEP TEMPS BELOW CLIMO SUN AND SUN NIGHT. HOWEVER BOUNDARY
LAYER REMAINS WELL MIXED SUN NIGHT...PREVENT TEMPS FROM DROPPING
BELOW FREEZING.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 330 AM FRIDAY...5H TROUGH WILL BE IN THE PROCESS OF LIFTING
NORTHEAST AT THE START OF THE PERIOD. DRY COLD FRONT MOVES ACROSS
THE REGION EARLY MON BUT ALL IT WILL BRING IS A REINFORCING SHOT
OF COOLER AIR LATER IN THE DAY. INCREASE IN CLOUD COVER MON
ASSOCIATED THIN LAYER OF MOISTURE BETWEEN 850 AND 750 MB IN
CONJUNCTION WITH A SHORTWAVE ROTATING AROUND THE BASE OF THE UPPER
TROUGH. PRECIP IS NOT AN ISSUE AS MOISTURE IS NOT NEARLY DEEP
ENOUGH. REMAINDER OF THE PERIOD WILL REMAIN DRY WITH VERY LITTLE
IN THE WAY OF CLOUDS. TEMPERATURES BOTTOM OUT MON NIGHT INTO
TUE...WITH LOWS MON NIGHT AT OR BELOW FREEZING AND HIGHS TUE IN
THE MID 50S. ELONGATED RIDGE AXIS SHIFTS OFFSHORE TUE NIGHT WITH
LIGHT ONSHORE FLOW DEVELOPING. ECMWF/GFS BOTH SHOW WEAK COASTAL
TROUGH DEVELOPING TUE NIGHT BUT BOTH MOVE THIS FEATURE ONSHORE
WED. AT THIS POINT TROUGH LOOKS TOO WEAK TO SUPPORT PRECIP. 5H
RIDGE BUILDS OVER THE SOUTHEAST WED THEN STRENGTHENS FOR THU.
TEMPERATURES RETURN CLOSE TO CLIMO WED/WED NIGHT...RUNNING NEAR TO
SLIGHTLY ABOVE CLIMO THU/THU NIGHT.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
AS OF 12Z...A FRONTAL BOUNDARY LOCATED FROM NEAR LBT TO NORTH OF ILM
WILL LIFT BACK TO THE NORTH TODAY. HIGHLY VARIABLE FLIGHT CONDITIONS
EXPECTED THROUGH 14-15Z THIS MORNING WITH RAPID CHANGES FROM LIFR TO
MVFR/VFR DUE TO FOG AND SHOWERS/THUNDERSTORMS. CONFIDENCE IS
MODERATE TO HIGH FLIGHT CONDITIONS WILL IMPROVE TO MVFR OR HIGHER BY
AFTERNOON. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THIS
MORNING...MOST LIKELY FLO/LBT WITH CONVECTION GRADUALLY WEAKENING AS
THE IT NEARS THE COASTAL TERMINALS. BY AFTERNOON EXPECT SHOWER
POTENTIAL TO WANE WITH VFR CONDITIONS HIGHLY LIKELY AS CLOUD COVER
DECREASES. AS THE PRESSURE GRADIENT TIGHTENS EXPECT SOUTH TO
SOUTHWEST WIND GUSTS TO 20-25 KNOTS TO DEVELOP.

BY LATE AFTERNOON AND EVENING EXPECT WIND GUSTS TO SUBSIDE BUT
SUSTAINED WINDS OF 10-15 KNOTS WILL PERSIST DURING THE EVENING AND
OVERNIGHT AS A COLD FRONT APPROACHES. VFR IS EXPECTED THIS
EVENING...EXCEPT AT CRE WHERE CONFIDENCE IS HIGH SEA FOG WILL LOWER
CEILINGS TO LIFR. AFTER 10Z MVFR CEILINGS WILL BECOME LIKELY AT
FLO/LBT AS SHOWERS AND THUNDERSTORMS APPROACH FROM THE WEST.

EXTENDED OUTLOOK...THUNDERSTORMS/TEMPO IFR SATURDAY INTO SUNDAY
MORNING. OTHERWISE VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 630 AM FRIDAY...NO SIGNIFICANT CHANGES WITH THIS EARLY MORNING
UPDATE. PREVIOUS DISCUSSION FOLLOWS...

A FRONT STALLED OUT ACROSS INLAND SOUTHERN NORTH CAROLINA WILL
RETREAT FARTHER NORTH TODAY...OPENING UP THE FLOODGATES FOR
SUSTAINED SOUTHERLY WINDS TODAY INTO TONIGHT. MUCH LIKE
YESTERDAY...THE HUMID SUBTROPICAL AIRMASS WILL BECOME CHILLED BY ITS
JOURNEY ACROSS THE COLD NEARSHORE OCEAN WATERS AND COULD YIELD LOW
STRATUS CLOUDS OR PATCHY SEA FOG AT TIMES. SOUTH WINDS WILL INCREASE
TO AROUND 15 KT THIS AFTERNOON...AND THEN TO 20 KNOTS TONIGHT. THESE
SURFACE WIND SPEEDS SHOULD BE LIMITED BY A STABLE BOUNDARY LAYER
FROM THE COLD UNDERLYING OCEAN SURFACE. GO 30-40 MILES OFFSHORE
WHERE WATER TEMPERATURES ARE WARMER...AND WIND SPEEDS WILL EASILY BE
ANOTHER 5-10 KNOTS HIGHER WITH MUCH ROUGHER SEAS TOO.

THE FRYING PAN SHOALS BUOY IS REPORTING 4-5 FT SEAS OVER THE PAST
COUPLE OF HOURS. SEAS WITHIN 20 MILES OF SHORE SHOULD AVERAGE 3 FT
TODAY...BUILDING TO 4-6 FT OVERNIGHT...HIGHEST IN THE FRYING PAN
SHOALS VICINITY.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 330 AM FRIDAY...INCREASING SOUTHWEST FLOW AHEAD OF A STRONG
COLD FRONT WILL REQUIRE A SCA HEADLINE AT SOME POINT SAT. SPEEDS
START OUT 15 TO 20 KT BUT INCREASE TO 20 TO 25 KT SAT
AFTERNOON/EVENING AS GRADIENT TIGHTENS UP. PROLONGED SOUTHWEST
FLOW WILL PROBABLY BUILD SEAS OVER 6 FT BEFORE SPEEDS REACH 25 KT.
DURATION OF SCA MAY END UP BEING RATHER BRIEF. THE FRONT WILL
STALL ALONG OR JUST OFF THE COAST WITH AN ILL-DEFINED PRESSURE
PATTERN KEEPING WINDS VARIABLE WITH SPEEDS BETWEEN 10 AND 15 KT.
WEAK WAVE OF LOW PRESSURE MOVES NORTHEAST ALONG THE STALLED
BOUNDARY PASSING EAST OF THE WATERS LATE SAT NIGHT. GRADIENT
TIGHTENS UP SUN AS THE LOW/FRONT MOVES EAST-NORTHEAST AND COLD
ADVECTION ARRIVES. STRONG OFFSHORE FLOW MAY WARRANT A BRIEF
DURATION HEADLINE SUN NIGHT INTO MON.

LONG TERM /MONDAY THROUGH TUESDAY/...
AS OF 330 AM FRIDAY...OFFSHORE FLOW WILL SLOWLY DECREASE ON MON AS
ELONGATED HIGH PRESSURE OVER THE MISSISSIPPI VALLEY SHIFTS EAST.
SPEEDS START OUT 15 TO 20 KT FROM THE WEST-NORTHWEST BUT DROP TO
10 TO 15 KT LATE MON NIGHT INTO TUE AS THEY BACK TO NORTH-
NORTHEAST. SEAS RUNNING 3 TO 5 FT DUE TO STRONG OFFSHORE FLOW WILL
SUBSIDE TO 2 TO 4 FT LATE MON INTO MON NIGHT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...TRA
SHORT TERM...III
LONG TERM...III
AVIATION...MRR
Hazardous weather outlook, Mar 2, 6:34 AM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON NC
634 AM EST FRI MAR 2 2012

AMZ250-252-031145-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
634 AM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-031145-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
634 AM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP LATE TONIGHT AWAY FROM
SHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-031145-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
634 AM EST FRI MAR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS MORNING COULD PRODUCE LARGE HAIL. THE WINDOW OF
GREATEST THREAT WILL EXIST BETWEEN 700 AM AND 1000 AM ACROSS
NORTHEASTERN SOUTH CAROLINA...AND BETWEEN 1000 AM AND NOON ACROSS
SOUTHEASTERN NORTH CAROLINA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED STRONG THUNDERSTORMS SATURDAY COULD PRODUCE GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, Mar 2, 6:41 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
641 AM EST FRI MAR 2 2012

SCZ039-021230-
WILLIAMSBURG-
641 AM EST FRI MAR 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WILLIAMSBURG COUNTY THROUGH
730 AM EST...

AT 640 AM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES NORTHWEST OF GREELEYVILLE...OR OVER MANNING...MOVING EAST AT
45 MPH.

HAZARDS INCLUDE...
PENNY SIZED HAIL...AND FREQUENT LIGHTNING.

SOME LOCATIONS IMPACTED INCLUDE
KINGSTREE...CADES...HENRY...INDIANTOWN...MORRISVILLE...NESMITH...SALT
ERS...GREELEYVILLE AND STUCKEY.

&&

LAT...LON 3368 8001 3370 8000 3372 7998 3377 8000
      3380 7996 3377 7946 3348 7956 3355 8007
TIME...MOT...LOC 1140Z 274DEG 40KT 3369 8009

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 7:34 AM ESTSpecial Weather StatementILMWilliamsburg26 min
Mar 2, 7:48 AM ESTSpecial Weather StatementILMDarlington27 min
Mar 2, 9:20 AM ESTSpecial Weather StatementILMDarlington25 min
Mar 2, 9:49 AM ESTSpecial Weather StatementILMDillon, Marlboro41 min
Mar 2, 2:07 PM ESTMarine Dense Fog AdvisoryILM4 hr
Mar 2, 2:07 PM ESTSmall Craft AdvisoryILM61 hr
Mar 2, 6:17 PM ESTMarine Dense Fog AdvisoryILM9 hr
Mar 2, 6:29 PM ESTDense Fog AdvisoryILMGeorgetown, Horry9 hr

Nearby

Special Weather Statements in South Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.